# SDR JJB2001F00007

- Difficulty date: December 1, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE399
- Engine: Pwa PT6*
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 118364021
- Condition: Shorted
- Location: Cockpit
- Part time: 2,333 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE IN COCKPIT DURING FLIGHT, SMOKE COMING FROM LEFT SIDE OF INSTRUMENT PANEL.  INSPECTED:  FOUND SHORTED EL PANEL WIRE TO BUS BAR TERMINAL BEHIND FUEL QUANTITY INDICATOR PANEL. (WIRE X31F20) ALSO REPLACED WIRES:  X30E20, 31E20, 30H20,31G20, 30J20, 31K20, 30K20, 30L20, 31L20, 31M20, 30F20, 31J20, 30A20, 30B20, 31A20, 63A22, 32A20N
